# SDR YENA2025061700632

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 06359
- Aircraft time: 43,603 hours, 8,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL BTW FR 66 TO FR 68 AT LEVEL STR 23L AT AFT GALLEY AREA P1 (CPCP FINDING); "PERFORMED REPAIR LOC. LOWER SILL BTW P#1 FR67 PLUS 16 INCHES  AT LEVEL STR 23L AT AFT GALLEY AREA IAW A321 SRM 53-41-14-300-001, FIGURE 001, (SHEET 1 AND SHEET 3) THIS REPAIR IS CATEGORY A AND REPETITIVE INSPECTION IS NOT REQUIRED. COMPLETED MX-220 FOR".
